alexa Generalized Skin Rashe After Oral Administration of Ayurvedic Drugs: An Unintened Drug Reaction | OMICS International | Abstract
ISSN: 2573-4555

Journal of Traditional Medicine & Clinical Naturopathy
Open Access

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Generalized Skin Rashe After Oral Administration of Ayurvedic Drugs: An Unintened Drug Reaction

Manjunath Ajanal1* and Prasad BS2
1Research Associate, KLEU Shri BMK Ayurved Mahavidhyalaya, Belgaum, Karnataka, India
2Principal, KLEU Shri BMK Ayurved Mahavidhyalaya, Belgaum, Karnataka, India
Corresponding Author : Manjunath Ajanal
Research Associate
KLEUb Shri BMK Ayurved
Mahavidhyalaya, Belgaum
Karnataka – 590003, India
Tel: +09036616510
E-mail: [email protected]
Received July 01, 2013; Accepted July 29, 2013; Published August 04, 2013
Citation: Ajanal M, Prasad BS (2013) Generalized Skin Rashe After Oral Administration of Ayurvedic Drugs: An Unintened Drug Reaction. J Homeop Ayurv Med 2:128. doi: 10.4172/2167-1206.1000128
Copyright: © 2013 Ajanal M, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Abstract

We report a case of skin rashes that occurred in a 20-year-old South Indian female of Pittakaphala prakruthi
(constitution) after beginning therapy with Aragwadadi kashaya (poly-herbal formulation) and syp talekt (poly-herbal patent formulation) for the treatment of reccurent incidence of abscess. Rash disappeared after stopping the suspected drug and treatment with Vibhitaki kashaya (decoction of Terminilia bellarica) and Shatadauta gruta (washed ghee). Possible and Probable (Score 6) were the causality according to WHO-UMC and Naranjo’s ADR Probability Scale and grouped under type-B reaction. To our knowledge, this is the first case of skin rashes induced by Aragwadadi kashaya and syp talekt. This report highlights the need of implementation of Pharmacovigilance centre in hospital level and additional research in the field of skin toxicity of Aragwadadi kashaya and syp talekt.

Keywords

Recommended Conferences
Share This Page
Top